# SDR SIMA20140705004

- Difficulty date: July 5, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 27,073 hours, 24,308 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: N8513
- Condition: Degraded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX CABIN EF 2C RECHARGEABLE FLASHLIGHT DEGRADED INSULATION, SIGN OF RUSTY.  R & R FWD PAX CABIN EF 2C RECHARGEABLE FLASHLIGHT ASSEMBLY IAW WC 33-700-20.  OPERATIONAL CHECKED GOOD AT THIS TIME.
